# SDR SWIA200210669

- Difficulty date: January 28, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 15,389 hours, 21,954 cycles
- Engine: Pwa PW118B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE UPPER SEAT TRACK HAS SIGN OF CORROSION AT SCREW HOLES AND NEEDS REPLACED.  REMOVED AND REPLACED RIGHT SIDE UPPER SEAT TRACK WITH NEW AS REQUIRED IAW EMB120 MM 53-01-04.
